# SDR ASAA12511298

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,341 hours, 4,785 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NR 1 HAS DAMAGE ON L/E.  INSPECTED AND BLENDED NR 2 ENG NR 1 BLADE APPROX 1" FROM TIP PER MM 72 21 02 300 801 F00.  PERFORMED FLUORESCENT PENETRANT INSP & FOUND NO DEFECTS NOTED REF MM 70 40 01 230 801 F00 & ASA NODT MANUAL SEC 5 6.
